Thursday, January 01, 2009

Prayer request update

Thank you so much for all of your prayers!

I have started taking Coumadin, a common blood thinner, in order to dissolve the clots in my leg. While on the Coumadin I need to get my blood clotting time and blood thinness checked about every week which means going into the doctor and getting blood drawn every week or so. Then depending on the results my dosage of Coumadin is either uped or lessened. The only real side effect, so far, of the Coumadin is that it is really easy to bruise which isn't the most comfortable thing but it is better than other possibilities.

The clots cause a lot of pain because the blood cannot flow naturally. I am a little nervous to go back to school and be moving around on my feet all day long since the clots seemed to get worse once break started and I haven't actually taught since then. The remedy for the pain at this point is Tylenol, mild walking, heat and elevation.

I am also completely exhuasted because the natural supplements I was taking, which helped with energy and nutrition among other things, may have a negative effect with the Coumadin and I am not sure if I can take them at the same time. I have stopped taking them as a precaution until I can meet more in depth with my doctor.

Specific prayer requests include:
-pray for transitioning back into school on Jan. 5th and that I won't need to miss any school
-that the clots will dissolve quickly
-that I can start taking the natural supplements again soon
-that testing my blood levels will go smoothly each week

Thank you again for all of your love and prayers, James and I know we are in good hands with you and God on our side.


1 comment:

  1. It's been too long since I last read your blog, and I didn't know about this! I'll tell Dan, and we will most definitely pray for healing. Love you guys!